Couldn't find what you looking for?

TRY OUR SEARCH!

Pains in my legs  most nights in bed.  Scan showed partially blocked leg arteries.  I smoked pipe 50 years.  GP prescribed  warfarin + simvastatin  twice daily.   I walk treadmill twice daily 20 minutes 3mph.  Cramps stopped I'm still smoking pipe daily 2mg.   1oz tobacco lasts 14 days.  I smoked Friday,  all Saturday shortage of breath.  It would appears that smoking is now causing problems in legs and   difficult breathing.  Please advice what I should do.  Thank you

Kind regards,

Fred 

Loading...

Hi Fred,

Frist, stop smoking.  Tobacco is a vasoconstrictor.  It makes your blood vessels get smaller.  This can make you short of breath and aggravate the problems in your legs.

Warfarin is a blood thinner, to make it easier for your blood to get through the narrowed arteries.  Simvastatin is used to lower cholesterol levels.

It is likely that if you have some blockage in your leg arteries you have blockage in other arteries as well, including the coronary and pulmonary arteries.

If it continues see your doctor.


Reply

Loading...